Calpol Infant suspension 125mg/5ml Paracetamol 100ml (A)

Regular price
£3.54
Regular price
£4.50
Sale price
£3.54
We have 3 in stock
Description

Description:

Calpol Infant Suspension is an oral suspension and is used to aid the relief of pain and fever.

  • Effective relief from fever (raised temperature) post-immunisation fever, cold & flu symptoms, teething, headache, sore throat, earache and other aches & pains
  • Starts to work on fever in just 15 minutes, without being harsh on the tummy
  • Strawberry flavour
  • Each pack comes with an easy dose syringe
  • Suitable for children aged 2 months – 6 years

Suitable for:

This product is intended for use in children aged 2 months to 6 years.

DIRECTIONS FOR USE:

Required doses will vary depending on the age of your child. Leave 4 hours between each dosage. You should not exceed more than 4 doses within a 24hour period.
Children aged 2 – 3 months who weigh more than 4kg: 2.5ml.
Children aged 3 – 6 months: 2.5ml.
Children aged 6 – 24 months: 5ml.
Children aged 2 – 4 years: 7.5ml.
Children aged 4 – 6 years: 10ml.

WARNINGS AND PRECAUTIONS:

  • Keep out of sight and reach of children.
  • Store in original container in temperatures below 25°C.
  • Do not give anything else containing paracetamol to your child while giving this medicine.
  • Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

Hazards and Cautions:

  • Please read enclosed leaflet carefully before use.
  • For oral use only.
  • Do not give more medicine than the label tells you to.
  • If your child does not get better, talk to your doctor.

Storage:

  • Do not store about 25ºC.
  • Keep bottle in outer carton. Check that the cap on the bottle is securely engaged at all times.
  • Keep out of the sight and reach of children.

Ingredients:

  • Active ingredients: Each 5 ml contains 120 mg of paracetamol.
  • Also contains: Sucrose, E420, E214, E216, E218 and E122.